Journal article icon

Journal article

Hyperbolic conservation laws with discontinuous fluxes and hydrodynamic limit for particle systems

Abstract:

We study the following class of scalar hyperbolic conservation laws with discontinuous fluxes:(0.1)∂t ρ + ∂x F (x, ρ) = 0 . The main feature of such a conservation law is the discontinuity of the flux function in the space variable x. Kruzkov's approach for the L1-contraction does not apply since it requires the Lipschitz continuity of the flux function in x; an additional jump wave may occur in the solution besides the classical waves; and entropy solutions even for the Riemann problem are n...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.jde.2008.07.036

Authors


Klingenberg, C More by this author
Journal:
Journal of Differential Equations
Volume:
245
Issue:
11
Pages:
3095-3126
Publication date:
2008-12-01
DOI:
EISSN:
1090-2732
ISSN:
0022-0396
URN:
uuid:62fc41fd-8da7-487d-93af-8c5bf9852436
Source identifiers:
203487
Local pid:
pubs:203487

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP